# SDR ABXA2019100129157

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 63,201 hours, 44,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SKIN OF THE RIGHT OUTBOARD FLAP NEAR THE INBOARD HINGE. THE FLAP WAS REPLACED. THE AIRPLANE WAS GROUNDED.
